Share This Article:

Minimum Rank of Graphs Powers Family

Full-Text HTML Download Download as PDF (Size:580KB) PP. 65-69
DOI: 10.4236/ojdm.2012.22012    3,890 Downloads   7,538 Views Citations

ABSTRACT

In this paper we study the relationship between minimum rank of graph G and the minimum rank of graph for some families of special graph G, where is the jth power of graph G.

Cite this paper

A. Nazari and M. Radpoor, "Minimum Rank of Graphs Powers Family," Open Journal of Discrete Mathematics, Vol. 2 No. 2, 2012, pp. 65-69. doi: 10.4236/ojdm.2012.22012.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.